Carreira Andrade, Maria Gorete [UNESP]Campello Fanti, Ermnia de Lourdes [UNESP]Femina, Ligia Lais2018-11-262018-11-262015-05-28Open Mathematics. Warsaw: De Gruyter Open Ltd, v. 13, p. 363-371, 2015.2391-5455http://hdl.handle.net/11449/160812Let G be a group and W a G-set. In this work we prove a result that describes geometrically, for a Poincare duality pair (G, W), the set of representatives for the G-orbits in W and the family of isotropy subgroups. We also prove, through a cohomological invariant, a necessary condition for a pair (G, W) to be a Poincare duality pair when W is infinite.363-371engPoincare duality pairsCohomology of groupsCohomological invariantsOn Poincare duality for pairs (G,W)Artigo10.1515/math-2015-0035WOS:000361390800001Acesso restrito